File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Linear maps preserving permutation and stochastic matrices

TitleLinear maps preserving permutation and stochastic matrices
Authors
KeywordsLinear preserver
Stochastic matrix
Permutation matrix
Issue Date2002
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laa
Citation
Linear Algebra and Its Applications, 2002, v. 341 n. 1-3, p. 5-22 How to Cite?
AbstractLet T be the set of n×n (sub)permutation matrices, doubly (sub)stochastic matrices, or the set of m×n column or row (sub)stochastic matrices. We characterize those linear maps T on the linear span of T that satisfy T(T)=T . Partial results concerning those linear maps T satisfying T(T) ⊆ T are also presented.
Persistent Identifierhttp://hdl.handle.net/10722/75348
ISSN
2015 Impact Factor: 0.965
2015 SCImago Journal Rankings: 0.837
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorTsing, NKen_HK
dc.contributor.authorLi, CKen_HK
dc.contributor.authorTam, BSen_HK
dc.date.accessioned2010-09-06T07:10:16Z-
dc.date.available2010-09-06T07:10:16Z-
dc.date.issued2002en_HK
dc.identifier.citationLinear Algebra and Its Applications, 2002, v. 341 n. 1-3, p. 5-22en_HK
dc.identifier.issn0024-3795en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75348-
dc.description.abstractLet T be the set of n×n (sub)permutation matrices, doubly (sub)stochastic matrices, or the set of m×n column or row (sub)stochastic matrices. We characterize those linear maps T on the linear span of T that satisfy T(T)=T . Partial results concerning those linear maps T satisfying T(T) ⊆ T are also presented.-
dc.languageengen_HK
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/laaen_HK
dc.relation.ispartofLinear Algebra and Its Applicationsen_HK
dc.subjectLinear preserver-
dc.subjectStochastic matrix-
dc.subjectPermutation matrix-
dc.titleLinear maps preserving permutation and stochastic matricesen_HK
dc.typeArticleen_HK
dc.identifier.emailTsing, NK: nktsing@hku.hken_HK
dc.identifier.authorityTsing, NK=rp00794en_HK
dc.identifier.doi10.1016/S0024-3795(00)00242-1-
dc.identifier.hkuros69715en_HK
dc.identifier.volume341-
dc.identifier.issue1-3-
dc.identifier.spage5-
dc.identifier.epage22-
dc.identifier.isiWOS:000173040900002-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats